Extremal properties of 0/1-polytopes

TitelExtremal properties of 0/1-polytopes
Publication TypeJournal Article
Year of Publication1997
AuthorsKortenkamp, U., Richter-Gebert J., Sarangarajan A., & Ziegler G. M.
JournalDiscrete & Computational Geometry
Volume17
Pagination439–448
Schlüsselwörterrefereed
Abstract

We provide lower and upper bounds for the maximal number of facets of a d-dimensional 0/1-polytope, and for the maximal number of vertices that can appear in a two-dimensional projection ("shadow") of such a polytope.

URLhttp://link.springer.de/link/service/journals/00454/htabst/17n4p439.html
Go to top